On Perfect Symmetrie BK Spaces.
Mathematische Annalen, Tome 175 (1968), pp. 121-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__175_161654,
author = {W. RUCKLE},
title = {On {Perfect} {Symmetrie} {BK} {Spaces.}},
journal = {Mathematische Annalen},
pages = {121--126},
year = {1968},
volume = {175},
zbl = {0156.13305},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__175_161654/}
}
W. RUCKLE. On Perfect Symmetrie BK Spaces.. Mathematische Annalen, Tome 175 (1968), pp. 121-126. http://geodesic.mathdoc.fr/item/MAN_1968__175_161654/